Czechoslovak Mathematical Journal

Vol. 59, No. 4, 2009 · Contents

Hua-Ming Xing, Hai-Long Liu:
Minus total domination in graphs

Parviz Azimi, H. Khodabakhshian:
Further properties of Azimi-Hagler Banach spaces

J. Snuparkova:
Weak solutions to stochastic differential equations driven by fractional Brownian motion

Vinicius V. Favaro, Ariosvaldo M. Jatoba:
Holomorphy types and spaces of entire functions of bounded type on Banach spaces

Futaba Okamoto, Craig W. Rasmussen, Ping Zhang:
Set vertex colorings and joins of graphs

Ai-Jun Xu, Wei-Xue Shi:
Notes on monotone Lindelof property

Chunmei Miao, Junfang Zhao, Weigao Ge:
Existence of positive solutions for singular four-point boundary value problem with a $p$-Laplacian

V. H. Jorge Perez, M. E. Hernandes:
Topological invariants of isolated complete intersection curve singularities

Hung-Chih Lee, Chiang Lin:
Balanced path decomposition of $\lambda K_{n,n}$ and $\lambda K^*_{n,n}$

Jaroslav Jezek, Tomas Kepka:
The semiring of 1-preserving endomorphisms of a semilattice

Tuo-Yeong Lee:
Bounded linear functionals on the space of Henstock-Kurzweil integrable functions

Chiang Lin, Jen-Ling Shang:
Statuses and branch-weights of weighted trees

Alexander D. Arvanitakis, Antonio Aviles:
Some examples of continuous images of Radon-Nikodym compact spaces

Xiao-Min Li, Hong-Xun Yi:
On the uniqueness of an entire function sharing a small entire function with some linear differential polynomial

Chunhui Lai, Lili Hu:
Potentially $K_m-G$-graphical Sequences: A Survey

Milica Andelic, C. M. da Fonseca:
Cover matrices of posets and their spectra

Abbas Najati, Themistocles M. Rassias:
Pexider type operators and their norms in $X_{\lambda}$ spaces

Amir Mafi:
Matlis reflexive and generalized local cohomology modules

Reza Ebrahimi Atani, Shahabaddin Ebrahimi Atani:
Comultiplication modules over a pullback of dedekind domains

J. C. Ferrando, J. Kakol, M. Lopez Pellicer:
A revised closed graph theorem for quasi-Suslin spaces

E. de Amo, R. del Campo, M. Diaz Carrillo:
Abstract Riemann Integrability and Measurability

Pratulananda Das, Santanu Bhunia:
Two valued measure and summability of double sequences

[Contents of Czechoslovak Mathematical Journal]